# SDR SWAA2021050359596

- Difficulty date: March 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** L-1 DOOR FWD GIRT BAR FITTING WITH CORROSION. DOT # 208-08 STA. 312; LBL60; WL208 / REPLACED L-1 DOOR FWD GIRT BAR FITTING AS PER B737-700 SRM 51-40-02-0G-0
